# SDR P5CA2025100300082

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND STRINGER HAVE CRACK AT FWD OF STA 2598 S-6R.( 1. REMOVED FASTERNERS IAW SRM 51-40-02-0G-0 REV 46. 2. REPAIR STRINGER IAW W/S NO. 50660 AND SRM 53-80-03-2R-2 REV 46/ TR:53-152. 3. CONDITION CHECK NORMAL AND JOB COMPLETED. )
